MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7 TI CANNULATED HUMERAL NAIL-EX/220-SILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7 TI CANNULATED HUMERAL NAIL-EX/220-SILE; NAIL, FIXATION, BONE
Model Number 04.001.224S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Discomfort (2330)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a humeral nail was removed due to varus collapse causing nail prominence proximally leading to patient discomfort.Fracture had healed.Implant and explant dates are unknown.This is report 1 of 3 for (b)(4).This report is for a humeral nail.
 
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: manufacturing location: (b)(4), manufacturing date: 13-aug-2021, expiration date: 31-jul-2030, part number: 04.001.224, 7mm ti cannulated humeral nail-ex/220mm-sterile, lot number: 323p992 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn (b)(4) supplied by ethicon (b)(4) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to various collapse of the bone and discomfort¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
7 TI CANNULATED HUMERAL NAIL-EX/220-SILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
SYNTHES MONUMENT
1101 synthes ave
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key14338298
Report Number2939274-2022-01676
Device Sequence Number20397404
Product Code JDS
UDI-Device Identifier10886982080882
UDI-Public(01)10886982080882
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K033071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.001.224S
Device Catalogue Number04.001.224S
Device Lot Number323P992
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 TI LCKNG SCR T25 SD 28 FOR IM NAILS; 4.0 TI LCKNG SCR T25 SD 42 FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexUnknown
Patient Weight105 KG